English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Dynamical instability of laminar axisymmetric flows of ideal compressible fluid

MPS-Authors
/persons/resource/persons26177

Shakura,  N. I.
High Energy Astrophysics, MPI for Astrophysics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Zhuravlev, V. V., & Shakura, N. I. (2007). Dynamical instability of laminar axisymmetric flows of ideal compressible fluid. Astronomy Letters - A Journal of Astronomy and Space Astrophysics, 33(10), 673-691. doi:10.1134/S1063773707100052.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0011-A96E-D
Abstract
There is no abstract available